# SDR V0XD20180415001

- Difficulty date: April 15, 2018
- Submitted: April 15, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 36,921 hours, 27,568 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC670331663
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EQUIPMENT COMPARTMENT LT SIDE WEB CRACKED. REPAIRED FORWARD EQUIPMENT COMPARTMENT WEB LT SIDE IAW REO 670-53-11-509 REV D DATED 2016-06-29 AND AMM 20-70-00, SRM 51-42-06, NDTM PART 1 51-20-006.
